Alert archive / New Mexico / Wind Advisories in 2010

Wind Advisory 13, NWS Albuquerque, NM

April 3, 2010

NWS Albuquerque, NM issued this wind advisory at Apr 3, 2010, 3:19 AM MDT. It took effect at Apr 3, 2010, 10:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2010, 3:19 AM MDT (09:19 UTC)
In effect from
Apr 3, 2010, 10:00 AM MDT
Expired
Apr 3, 2010, 6:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WWUS75 KABQ 030919
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 AM MDT SAT APR 3 2010

NMZ512>515-523-526-527-529-031800-
/O.NEW.KABQ.WI.Y.0013.100403T1600Z-100404T0200Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
NORTHEAST HIGHLANDS-
319 AM MDT SAT APR 3 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* LOCATION...EXPECT STRONG WINDS OVER SUMMITS AND ACROSS EASTERN
  SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE SANDIA AND
  MANZANO MOUNTAINS...AND OVER SUMMITS AND HIGH SLOPES OF THE
  SACRAMENTO MOUNTAINS.

* WINDS...WEST WINDS WILL INCREASE TO 35 MPH...WITH GUSTS TO 50
  MPH DEVELOPING BY NOON.

* TIMING...WEST WINDS WILL INCREASE STEADILY THROUGH MID MORNING
  WITH STRONGEST WINDS EXPECTED DURING MID AFTERNOON. WIND SPEEDS
  WILL TAPER OFF AFTER SUNSET.

* VISIBILITY...VISIBILITIES WILL BE REDUCED LOCALLY IN BLOWING
  DUST...ESPECIALLY ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS.

* LOCAL IMPACTS...EXPECT STRONG WINDS ALONG INTERSTATE 40 IN
  TORRANCE COUNTY FROM MORIARTY TO MILAGRO...OR FROM MILE POST 195
  TO MILE POST 240...AND ACROSS INTERSTATE 25 FROM GLORIETA PASS
  TO WATROUS...OR FROM MILE POST 300 TO MILE POST 370...AND NEAR
  RATON PASS AT THE COLORADO LINE. EXPECT STRONG WINDS ACROSS
  HIGHWAYS 64 AND 87...STATE ROAD 104....HIGHWAY 84...STATE ROAD
  3...HIGHWAY 285...STATE ROAD 41...AND HIGHWAY 60. EXPECT STRONG
  WINDS ACROSS HIGHWAYS 70 AND 380 NEAR RUIDOSO...CAPITAN...FORT
  STANTON...AND NOGAL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
3 follow-up statements
854 
WWUS75 KABQ 031759
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1159 AM MDT SAT APR 3 2010

NMZ512>515-523-526-527-529-040200-
/O.CON.KABQ.WI.Y.0013.000000T0000Z-100404T0200Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
NORTHEAST HIGHLANDS-
1159 AM MDT SAT APR 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...EXPECT STRONG WINDS OVER SUMMITS AND ACROSS EASTERN
  SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE SANDIA AND
  MANZANO MOUNTAINS...AND SACRAMENTO MOUNTAINS.

* WINDS...WEST AND SOUTHWEST WINDS WILL AVERAGE 30 TO 40
  MPH...WITH GUSTS TO 50 MPH.

* TIMING...WEST AND SOUTHWEST WINDS WILL INCREASE EARLY THIS
  AFTERNOON WITH STRONGEST WINDS EXPECTED DURING MID AFTERNOON.
  WIND SPEEDS WILL TAPER OFF BY SUNSET.

* VISIBILITY...VISIBILITIES WILL BE REDUCED LOCALLY IN BLOWING 
  DUST...ESPECIALLY ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS. 

* LOCAL IMPACTS...EXPECT STRONG WINDS ALONG INTERSTATE 40 IN
  TORRANCE COUNTY FROM MORIARTY TO MILAGRO AND ACROSS INTERSTATE
  25 FROM GLORIETA PASS TO WATROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
573 
WWUS75 KABQ 032053
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT SAT APR 3 2010

NMZ512>515-523-526-527-529-040000-
/O.EXT.KABQ.WI.Y.0013.000000T0000Z-100404T0000Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
NORTHEAST HIGHLANDS-
253 PM MDT SAT APR 3 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...EXPECT STRONG WINDS OVER SUMMITS AND ACROSS EASTERN 
  SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE SANDIA AND 
  MANZANO MOUNTAINS...AND SACRAMENTO MOUNTAINS. 

* WINDS...WEST AND SOUTHWEST WINDS WILL AVERAGE 30 TO 40 MPH... 
  WITH GUSTS TO 50 MPH. 

* TIMING...WEST AND SOUTHWEST WINDS WILL CONTINUE WITH STRONGEST
  WINDS EXPECTED THROUGH 500 PM MDT. WIND SPEEDS WILL DIMINISH BY
  EARLY EVENING.

* VISIBILITY...VISIBILITIES WILL BE REDUCED LOCALLY IN BLOWING 
  DUST...ESPECIALLY ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS. 

* LOCAL IMPACTS...EXPECT STRONG WINDS ALONG INTERSTATE 40 IN 
  TORRANCE COUNTY FROM MORIARTY TO MILAGRO AND ACROSS INTERSTATE 
  25 FROM GLORIETA PASS TO WATROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
976 
WWUS75 KABQ 032341
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT SAT APR 3 2010

NMZ512>515-523-526-527-529-040045-
/O.EXP.KABQ.WI.Y.0013.000000T0000Z-100404T0000Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
NORTHEAST HIGHLANDS-
541 PM MDT SAT APR 3 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. 

WEST WINDS HAVE DIMINISHED TO 15 TO 25 MPH WITH GUSTS UP TO 35
MPH EARLY THIS EVENING...THEREFORE THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE AT 6 PM. WINDS WILL CONTINUE TO DIMINISH AFTER
SUNSET. GUSTY SOUTHWEST WINDS WILL RETURN TO THE REGION SUNDAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:02 AM MDT, 17 minutes earlier.

Area forecast discussion, Apr 3, 3:02 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 AM MDT SAT APR 3 2010

.DISCUSSION...
WHILE WINDS WILL KICK UP TO BREEZY EVEN LOCALLY WINDY LEVELS TODAY
AND AGAIN SUNDAY...RELATIVELY QUIET WEATHER OTHERWISE WILL BE THE
CASE. THE STRONGEST WINDS WILL GENERALLY BE EAST FROM THE SANDIAS
AND MANZANOS TO THE WESTERN PORTIONS OF THE EASTERN PLAINS WHERE
A WIND ADVISORY WILL BE POSTED MIDDAY THROUGH THE AFTN...THOUGH
SUNDAY PARTS OF WESTERN NM WILL SEE SPEEDS APPROACH WITHIN 5 OR 10
MPH OF THOSE JUST EAST OF THE CENTRAL MTN CHAIN. WINDS WILL
MARKEDLY INCREASE ACROSS MOST OF THE STATE MON...WITH A PRETTY
GOOD CHANCE OF REACHING INTO THE LOW END HIGH WIND CRITERIA
PORTIONS OF CENTRAL AND EASTERN NM. THEY ARE LIKELY TO COME DOWN
AT LEAST A LITTLE TUE...BUT STILL BE BREEZY TO WINDY NEARLY ALL OF
THE AREA. THE STRONGER WINDS WILL BE COURTESY OF A SHORT WAVE
COMING ACROSS THE CENTRAL ROCKIES AND THE DEVELOPMENT ALSO OF A
PRETTY STOUT SFC PRESSURE GRADIENT FROM NE TO SW ACROSS THE STATE.
LOW POPS FOR SOME MOSTLY LIGHT SHOWERS AND HIGHER MOUNTAIN SNOW
SHOWERS LOOK TO STILL BE A POTENTIAL FOR THE FAR NW AND NORTHERN
MTNS REGION. SOME COOLING WILL ACCOMPANY THIS SYSTEMS PASSAGE.
EXPECT SOME UPPER LEVEL HIGH PRESSURE RIDGING INTO NM BY MIDWEEK...
AIDING A WARMUP AND LIGHTER WINDS.

43

&&

.AVIATION...
BROAD WESTERLY FLOW PUSHING CLOUD AOA BKN/OVC150 ACROSS NEW MEXICO
OVER THE NEXT 24 HRS. GUSTY WINDS DEVELOPING AFTER 16Z THIS MORNING
OVER SUMMITS AND EAST SLOPES OF SANGRE DE CRISTO AND CENTRAL MT
CHAIN...WITH G40KT POSSIBLE THROUGH MID AFTERNOON. WIND SPEEDS
DECREASING AFTER SUNSET AT 01Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY

&&

.FIRE WEATHER...
EXPECT CRITICAL FIRE WEATHER OVER EASTERN AND NORTHEAST PLAINS AND
ADJACENT HIGHLANDS THROUGH THIS EVENING. CRITICAL FIRE WEATHER WILL
REDEVELOP LOCALLY OVER THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN
CHAIN ON SUNDAY. EXPECT WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS
ON MONDAY AND TUESDAY.

TODAY...BREEZY WEST WINDS ALOFT ACROSS THE STATE WITH DEEPENING
SURFACE TROUGH OVER NORTHEAST NEW MEXICO TODAY SETS TABLE FOR
AFTERNOON WESTERLY GUSTS ACROSS SUMMITS AND EASTERN SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS...CENTRAL MOUNTAIN CHAIN...AND THE
SACRAMENTOS. BROAD WARMING AND DRYING TREND WILL BRING TEMPERATURES
UP ABOVE NORMAL FOR ALL BUT THE NORTHERN MOUNTAINS. HUMIDITIES
BOTTOMING OUT IN THE LOW TEENS AND SINGLE DIGITS FOR THE NORTHEAST
AND EASTERN PLAINS AND ADJACENT HIGHLANDS WILL CREATE RED FLAG
CONDITIONS BY LATE MORNING CONTINUING PAST SUNSET. FAIR HUMIDITY
RECOVERIES OVERNIGHT.

SUNDAY...STRONG FLOW ALOFT BACKS TO SOUTHWEST DURING THE DAY WITH
SURFACE TROUGH REMAINING OVER EASTERN NM. WEAKENING SURFACE PRESSURE
GRADIENT WILL EASE SUNDAY WIND SPEEDS...BUT SEVERAL HOURS OF RED
FLAG CONDITIONS ARE POSSIBLE ON THE EAST SLOPES OF THE CENTRAL AND
NORTHEAST HIGHLANDS. WILL HOLD OFF ON A WATCH FOR NOW...AS AREAL
COVERAGE AND DURATION SEEM SOMEWHAT REDUCED THIS ROUND. WARMING
TREND LEVELING OFF WITH LITTLE CHANGE TO VERY DRY HUMIDITY
CONDITIONS...TEENS NORTH OF INTERSTATE 40 AND SINGLE DIGITS TO THE
SOUTH. TEMPERATURES NOW REACHING 5 TO 10 DEGREES ABOVE NORMAL. POOR
TO FAIR HUMIDITY RECOVERIES OVERNIGHT SUNDAY NIGHT.

MONDAY...APPROACHING PACIFIC STORM SYSTEM WILL KEEP WINDS ALOFT
BACKED TO SOUTHWEST WITH INCREASING SPEEDS DURING THE DAY. CLOUD
COVER WILL REMAIN NORTH OF THE STATE TO GIVE FULL SOLAR POWER TO MIX
MOMENTUM TO THE SURFACE...AS SURFACE LOW DEEPENS RAPIDLY OVER
EASTERN COLORADO. VERY WINDY CONDITIONS WILL MEET UP WITH WIDESPREAD
HUMIDITIES BOTTOMING IN THE TEENS AND SINGLE DIGITS TO PRODUCE BROAD
AREA OF RED FLAG CONDITIONS...WITH ALL BUT THE NORTHWEST PLATEAU
AFFECTED. FORECASTS CONTINUE TO SUPPORT A FIRE WEATHER FOR THE DAY.
FAIR HUMIDITY RECOVERIES BROADLY MONDAY NIGHT.

OUTLOOK...TUESDAY THROUGH THURSDAY...MORE WIDESPREAD CRITICAL FIRE
WEATHER FOR TUESDAY AS COLD FRONT SWEEPS EASTWARD DURING THE DAY AND
SURFACE LOW DEEPENS OVER CENTRAL KANSAS. RED FLAG CONDITIONS SET UP
BROADLY FROM THE CENTRAL MOUNTAIN CHAIN AND SANGRE DE CRISTO
MOUNTAINS EAST TO THE TEXAS LINE. QUICK TEMPERATURE REBOUND
WEDNESDAY WITH NEARLY STEADY HUMIDITIES...BUT WEAKENING SURFACE
PRESSURE GRADIENT WEDNESDAY WILL DROP WIND SPEEDS AS WINDS SLOW DOWN
ALOFT IN THE WAKE OF DEPARTING PACIFIC STORM SYSTEM. ON
THURSDAY...WEAK WINDS ALOFT AND AT THE SURFACE WILL CONTINUE...WITH
A FEW SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON OVER THE
EASTERN PLAINS. THURSDAY TEMPERATURES REMAINING 5 TO 10 DEGREES
ABOVE NORMAL.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  33  67  39 /   0   0   0   0
DULCE...........................  56  23  64  28 /   0   0   0   0
CUBA............................  58  24  67  27 /   0   0   0   0
GALLUP..........................  62  26  67  32 /   0   0   0   0
EL MORRO........................  62  26  66  27 /   0   0   0   0
GRANTS..........................  64  25  70  33 /   0   0   0   0
QUEMADO.........................  64  25  70  31 /   0   0   0   0
GLENWOOD........................  70  34  76  37 /   0   0   0   0
CHAMA...........................  51  18  59  25 /   0   0   0   0
LOS ALAMOS......................  59  28  67  30 /   0   0   0   0
PECOS...........................  63  28  70  33 /   0   0   0   0
CERRO/QUESTA....................  55  22  63  27 /   0   0   0   0
RED RIVER.......................  50  22  56  27 /   0   0   0   0
ANGEL FIRE......................  50  20  59  26 /   0   0   0   0
TAOS............................  57  26  64  32 /   0   0   0   0
ESPANOLA........................  67  29  73  34 /   0   0   0   0
SANTA FE........................  60  28  68  36 /   0   0   0   0
SANTA FE AIRPORT................  62  31  70  36 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  65  39  73  40 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  65  41  73  45 /   0   0   0   0
ALBUQUERQUE VALLEY..............  67  36  76  38 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  66  40  76  42 /   0   0   0   0
LOS LUNAS.......................  70  36  78  40 /   0   0   0   0
RIO RANCHO......................  67  39  75  42 /   0   0   0   0
SOCORRO.........................  73  40  80  41 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  61  32  67  35 /   0   0   0   0
MORIARTY/ESTANCIA...............  65  32  72  36 /   0   0   0   0
CLINES CORNERS..................  62  33  68  39 /   0   0   0   0
GRAN QUIVIRA....................  65  36  75  38 /   0   0   0   0
CARRIZOZO.......................  70  41  78  41 /   0   0   0   0
RUIDOSO.........................  64  38  70  39 /   0   0   0   0
CAPULIN.........................  63  32  71  33 /   0   0   0   0
RATON...........................  63  27  72  33 /   0   0   0   0
LAS VEGAS.......................  61  32  69  38 /   0   0   0   0
CLAYTON.........................  70  35  77  43 /   0   0   0   0
ROY.............................  65  35  72  41 /   0   0   0   0
CONCHAS.........................  74  39  82  47 /   0   0   0   0
SANTA ROSA......................  73  38  82  42 /   0   0   0   0
TUCUMCARI.......................  74  38  84  47 /   0   0   0   0
CLOVIS..........................  72  39  82  46 /   0   0   0   0
PORTALES........................  75  39  85  45 /   0   0   0   0
FORT SUMNER.....................  75  39  84  44 /   0   0   0   0
ROSWELL.........................  78  42  87  46 /   0   0   0   0
PICACHO.........................  73  43  83  44 /   0   0   0   0
ELK.............................  68  40  78  38 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103-104-107-108.

FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ102>109.

WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ512>515-523-526-527-529.

&&

43/SHY
Hazardous weather outlook, Apr 2, 6:00 AM MDT, 21 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI APR 2 2010

CORRECTION TO PRODUCT EXPIRATION TIME IMMEDIATELY BELOW.

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT FRI APR 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WEST TO NORTHWEST WINDS WILL LIKELY REACH SPEEDS OF 25 TO 35 MPH AND
GUST BETWEEN 40 AND 50 MPH FROM THE SANDIA MOUNTAINS EAST TO
GUADALUPE COUNTY AND SOUTH TO EASTERN SOCORRO AND LINCOLN
COUNTIES...NECESSITATING A WIND ADVISORY. A LITTLE FARTHER TO THE
EAST AND ON TO THE TEXAS LINE VERY LOW HUMIDITIES WILL COMBINE WITH
THE WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AND THUS A RED
FLAG WARNING. ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP ACROSS
THE NORTH THIRD OR SO OF THE STATE THIS AFTERNOON...PROVIDING THEIR
OWN STRONG WIND GUSTS. PLEASE REFER TO THE LATEST WIND ADVISORY AND
RED FLAG WARNING STATEMENTS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY THROUGH TUESDAY...STRONG SOUTHWEST THEN WESTERLY WINDS WILL
RETURN TO MUCH OF CENTRAL AND NORTHERN NEW MEXICO WITH VERY LOW
HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST AND
MOST WIDESPREAD WINDS ARE EXPECTED MONDAY...WHEN GUSTS TO 50 MPH OR
HIGHER WILL BE COMMON ACROSS MUCH OF THE FORECAST AREA. THE
POTENTIAL EXISTS FOR GUSTS TO REACH 60 MPH OR BRIEFLY HIGHER MONDAY
AFTERNOON ACROSS THE CENTRAL MOUNTAIN CHAIN...EAST CENTRAL PLAINS
AND NORTHEAST PLAINS. TUESDAY WIND SPEEDS MAY BE ONLY SLIGHTLY
LOWER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:47 AM MDTRed Flag WarningABQHarding, San Miguel, Union15 hr
Apr 3, 3:13 PM MDTFire Weather WatchABQHarding, San Miguel, Union13 hr

Nearby

Wind Advisories in New Mexico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.